# SDR HALA2018112700616

- Difficulty date: November 26, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 29,691 hours, 4,556 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NBR 2 ENG OIL RED FLAGGED WITH 1 QT ADDED FROM HNL TO LAX.// PERFORMED VISUAL INSPECTION OF THE NBR 2 ENG PER A330 AMMK 71-71-00, NO OIL 
ACCUMULATION NOTED ON ENG COWLS OR ENG ACCESSORIES. A/C OK FOR SVC.
